Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 27, NWS Atlanta, GA

April 23, 2018Walker County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 23, 2018, 3:04 AM EDT for Walker County, Georgia. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 23, 2018, 3:04 AM EDT (07:04 UTC)
Expired
Apr 23, 2018, 3:49 PM EDT
In force
13 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattanooga Creek at GA 193 near Flintstone (CCFG1). The gauge peaked at 10.83 ft at Apr 23, 2018, 6:00 AM EDT.

actionminormoderate5101504/2304/24
Action stage
8 ft
Minor stage
10 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

096 
WGUS42 KFFC 230704
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
304 AM EDT Mon Apr 23 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattanooga Creek near Flintstone affecting Walker County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC295-232103-
/O.NEW.KFFC.FL.W.0027.180423T0704Z-000000T0000Z/
/CCFG1.1.ER.180423T0643Z.180423T0645Z.000000T0000Z.UU/
304 AM EDT Mon Apr 23 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattanooga Creek near Flintstone.
* From early this morning until further notice.
* At 245 AM Monday the stage was 9.2 feet...and rising.
* Flood stage is 10 feet.
* At 10 feet...flood stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream
  from the gage on the Georgia Highway 193 bridge.


&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$
3 follow-up statements
561 
WGUS82 KFFC 231000
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
600 AM EDT Mon Apr 23 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
...The Flood Warning continues for the following rivers in Georgia...

  Chattanooga Creek near Flintstone affecting Walker County 

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 


GAC295-240000-
/O.CON.KFFC.FL.W.0027.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.180423T0643Z.180423T0930Z.000000T0000Z.UU/
600 AM EDT Mon Apr 23 2018

The Flood Warning continues for
  The Chattanooga Creek near Flintstone.
* Until further notice.
* At 545 AM Monday the stage was 10.8 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 12 feet...Minor flooding expands into the woodlands and 
  fields near the creek upstream and downstream from the gage
  on the Georgia Highway 193 bridge. Pasture fields near the creek 
  will be inundated with up to two feet of water.


&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$

GAC083-TNC065-240000-
/O.CON.KFFC.FL.W.0026.000000T0000Z-000000T0000Z/
/ENGG1.1.ER.180423T0459Z.180423T0930Z.000000T0000Z.UU/
600 AM EDT Mon Apr 23 2018

The Flood Warning continues for
  The Lookout Creek near New England.
* Until further notice.
* At 530 AM Monday the stage was 14.6 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC117-121-240000-
/O.EXT.KFFC.FL.W.0028.180423T1108Z-180425T1912Z/
/APHG1.1.ER.180423T1108Z.180424T0800Z.180425T1312Z.NO/
600 AM EDT Mon Apr 23 2018

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Big Creek near Alpharetta.
* From this morning until Wednesday afternoon.
* At 545 AM Monday the stage was 6.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by this morning and continue to 
  rise to near 7.6 feet by early tomorrow. The river will fall below 
  flood stage by late Wednesday morning.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
957 
WGUS82 KFFC 231457
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1057 AM EDT Mon Apr 23 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Big Creek near Cumming affecting Forsyth County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Chattanooga Creek near Flintstone affecting Walker County 


GAC295-240456-
/O.CON.KFFC.FL.W.0027.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.180423T0643Z.180423T1015Z.000000T0000Z.UU/
1057 AM EDT Mon Apr 23 2018

The Flood Warning continues for
  The Chattanooga Creek near Flintstone.
* Until further notice.
* At 10AM Monday the stage was 10.3 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10.0 feet.


&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$

GAC083-TNC065-240456-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-180424T2300Z/
/ENGG1.1.ER.180423T0459Z.180424T0000Z.180424T1700Z.UU/
1057 AM EDT Mon Apr 23 2018

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until Tuesday evening.
* At 10 AM Monday the stage was 14.8 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will rise to near 15.0 feet by this evening. 
  The river will fall below flood stage early Tuesday afternoon.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC117-240330-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-180424T0330Z/
/CMGG1.1.ER.180423T1251Z.180423T1700Z.180423T2130Z.UU/
1057 AM EDT Mon Apr 23 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Big Creek near Cumming.
* Until this evening.
* At 10 AM Monday the stage was 6.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue rising to near 6.6 feet by this afternoon. 
  The river will fall below flood stage late this afternoon.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 


&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-240456-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-180425T1048Z/
/APHG1.1.ER.180423T1320Z.180424T1200Z.180425T0448Z.NO/
1057 AM EDT Mon Apr 23 2018

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Big Creek near Alpharetta.
* Until Wednesday morning.
* At 10 AM Monday the stage was 7.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 7.9 feet by Tuesday
  morning. The river will fall below flood stage early Wednesday 
  morning.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
180 
WGUS82 KFFC 231949
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
349 PM EDT Mon Apr 23 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattanooga Creek near Flintstone affecting Walker County

 
GAC295-232019-
/O.CAN.KFFC.FL.W.0027.000000T0000Z-180423T1949Z/
/CCFG1.1.ER.180423T0643Z.180423T1015Z.180423T1815Z.UU/
349 PM EDT Mon Apr 23 2018

The Flood Warning is cancelled for
  The Chattanooga Creek near Flintstone.
* This takes effect immediately.
* At 3 PM Monday the stage was 9.9 feet...and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.


&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 22, 10:28 PM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Apr 22, 10:28 PM EDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1028 PM EDT Sun Apr 22 2018

.UPDATE...

Current forecast remains on track for the most part as widespread
light to moderate shower activity continues over the forecast
area. The big question thus far has been centered around
previously anticipated QPF values. Up through 00Z, MPE values were
really close to those forecast for this event. The issue is that
between 00Z and 06Z, we should be seeing in excess of an inch to
and inch and a quarter over SW portions. Not sure current radar
however is supporting this as intensity values seem similar to the
last several hours.

To the west over Alabama, there is a line of convection that is
certainly producing heavier rainfall totals but this is a narrow
line with relatively quick movement. After consultation with the
SERFC, have lowered totals anticipated which takes some of the
anticipated flooding sites out and just into action stage for this
event. That said, still an opportunity for some sites to still go
into flood and will maintain watch as is for now.

As far as the winds go, there have been several instances thus far
of gusts to 40 mph to the north and widespread in the 30s this
evening. Wind advisory still looks on target and even without
robust convection, may be able to realize some trees down in this
windy environment.

Biggest change in models is the quicker exit of sustained moderate
rain Monday morning. There will still be activity for the morning
commute but majority will be on the east side of the state by
then. Still think there will be an opportunity for sct storms to
develop mid morning on back side of this system with potential
for isolated strong to severe storms with this activity.

Deese

&&

.PREV DISCUSSION... /issued 758 PM EDT Sun Apr 22 2018/

PREV DISCUSSION... /issued 259 PM EDT Sun Apr 22 2018/

SHORT TERM /Tonight through Monday Night/...
The main change to the forecast was to add a few areas to the flood
watch as the axis of heavier rainfall has shifted a bit.

Mid level and low level low pressure will meander over the Lower
Mississippi River Valley through Monday. Currently, a surface low
pressure system is situated across SW Mississippi. A warm front
extends eastward from the center of the low. A long fetch of
easterly winds off of the Atlantic and isentropic lift over the warm
front will allow for widespread precipitation across the CWFA well
into tomorrow. For much of today, the rainfall has been fairly
light. However, the higher PWATS/deeper moisture and greater ascent
are expected during the evening into the overnight hours. The axis
of heavier rainfall has shifted a bit, but still remains roughly
along and northwest of a line from Macon to Wilkes Counties.

The greatest potential for thunderstorms remains in or nearest to
the warm sector overnight. As the surface low over SW MS lifts a bit
northward, the warm front will lift northward too. A few of the
storms could be strong and an isolated severe thunderstorm is not
out of the question. A little concerned about thunderstorms during
the afternoon tomorrow. Still some lingering moisture on the
backside of the departing widespread precip. Some decent mid level
lapse rates are present, so thunderstorms (a few strong) are
possible during the late morning and early afternoon hours.

Strong east winds are expected overnight. Made no changes to the
wind advisory. The highest impacts/gusts are expected across
elevations aoa 200kft.

NListemaa

LONG TERM /Tuesday through Sunday/...
Extended forecast is on track, overall. Late week dew points were
struggling to match the latest model solutions, so have updated
to reflect current thinking. Following the wet short term,
additional wave of precip is expected late week, and have
adjusted the Thursday evening/Friday morning pop and wx grids,
particularly over the southern CWA, to better reflect secondary
low pressure rotating through the upper level flow.

Otherwise, minimal updates have been made aside from minor min/max
temperature adjustments. Previous forecast discussion follows.

31

/Issued 453 AM EDT Sun Apr 22 2018/

Upper closed low slowly dampens and lifts north into the longwave
energy by late Tuesday. Models indicating a bit more instability
present - parts of east for Monday evening and then again Tuesday
afternoon for the northern majority, so have included slight
chance thunder with shower mention and trend highest pops to the
north. Nam BUFR soundings indicate some decent low level lapse
rates too and given a pretty low freezing level at 10 kft or
lower, wouldn't be surprised if a few cells resulted in some small
hail or graupel (especially Tuesday afternoon). Will need to
watch for lingering flooding and runoff concerns into the
beginning of the fcst period given the expected 3-4 inches mainly
in the short term.

Wednesday should be a brief reprieve ahead of a continued active
pattern with only some slight to low end shower chances in the
north ahead of another shortwave/frontal system for Wednesday
night into Thursday (Euro a bit less progressive than the GFS). A
second disturbance could impact the CWA as a quicker cold front
with less enhanced moisture present for Friday (GFS) or slower
system that cuts off farther south and taps into more Gulf
moisture to make for a rainy Saturday (Euro). Have not bought into
the less consistent Euro solution so for now have kept chance pops
of showers for Thursday, slight pops Friday, and dry Saturday.
Will fine tune given hopefully better consensus in future updates.

Temps should stay generally a bit cooler than climo norms through
period though expect some later period temps to be adjusted given
aforementioned model inconsistency with active jetstream pattern.

Baker

HYDROLOGY...
The Flood Watch has been expanded to include a larger portion of
north and central Georgia based on the latest QPF guidance from
WPC. This new guidance has shifted the highest rainfall amounts
farther northeast than the previous forecast. Within the watch
area, rainfall amounts of 2 to 4 inches are possible, with the
highest amounts over portions of northeast Georgia, generally
along the I-85 corridor and south of the Appalachian ridgeline,
where 3 to 4 inches are likely. Although some of the watch area
now have lower rainfall amounts than previously expected, will
hold off on canceling the watch for any counties until later in
the event.

AVIATION...
00Z UPDATE...
Widespread SHRA continues to move across the terminals this
evening but no TS as of yet to accompany it. May be a break later
tonight as there is a back edge to the precip over Alabama but
this should be short lived as additional SHRA will develop late
tonight. What has changed is it looks like there will be a quicker
end to the sustained SHRA activity by 17Z and possible sooner.
Will still need to carry a Prob30 for TSRA for the afternoon hours
but otherwise just VCSH. Winds will continue to be an issued
increasing to 20 and gusting to over 30 knots tonight. Cigs will
largely remain IFR and then MVFR by tomorrow afternoon.

//ATL CONFIDENCE...00Z UPDATE...
Medium on TS potential.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  68  56  72 / 100 100  50  50
Atlanta         56  71  56  71 / 100  50  30  40
Blairsville     50  60  51  66 / 100  70  70  80
Cartersville    55  69  54  71 / 100  50  40  50
Columbus        62  77  57  75 / 100  30  20  20
Gainesville     54  64  55  69 / 100  90  50  60
Macon           60  78  56  75 / 100  80  30  20
Rome            55  70  54  71 / 100  40  40  50
Peachtree City  57  73  54  73 / 100  50  30  30
Vidalia         62  77  59  77 / 100 100  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday afternoon for the following zones:
Baldwin...Banks...Barrow...Bartow...Bibb...Butts...Carroll...
Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Dade...Dawson...DeKalb...Douglas...Fannin...
Fayette...Floyd...Forsyth...Gilmer...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Madison...
Meriwether...Monroe...Morgan...Murray...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Talbot...
Taliaferro...Taylor...Towns...Troup...Union...Upson...Walker...
Walton...White...Whitfield...Wilkes.

Wind Advisory until 7 AM EDT Monday for the following zones:
Banks...Barrow...Bartow...Bibb...Bleckley...Butts...Carroll...
Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Crawford...Crisp...Dade...Dawson...
DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth...
Gilmer...Gordon...Gwinnett...Hall...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jones...Lamar...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...Paulding...
Peach...Pickens...Pike...Polk...Pulaski...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...Taylor...
Towns...Troup...Twiggs...Union...Upson...Walker...Walton...
Webster...White...Whitfield...Wilcox.

&&

SHORT TERM...Deese
LONG TERM....Merritt
AVIATION...Deese
Hazardous weather outlook, Apr 22, 2:58 PM EDT, 12 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
258 PM EDT Sun Apr 22 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
258 PM EDT Sun Apr 22 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A slow moving low pressure system will bring widespread rainfall
to the area this tonight into early Tuesday. Total rainfall
amounts of 2 to 4 inches are expected with locally higher amounts
are possible, especially across northeast Georgia. Localized
flooding is possible and a Flood Watch has been issued for
portions of north and central Georgia through early Monday
afternoon.

Strong winds are expected tonight with east winds 15-25 mph
gusting up to 40 mph with higher gusts possible in the northern
higher elevations. Some trees could be downed with heavy rainfall
and wet soils. A Wind Advisory has been issued accordingly.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Flooding potential could linger through Monday given continued
rain and runoff. Some storms could be strong in parts of the
south and east Monday afternoon. The main threats would be small
hail and lightning.

Several other disturbances could push across the area Thursday
through Saturday. There is still uncertainty on timing and
strength of these systems so please monitor future updates..

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated but spotters are encouraged to
report any damage or significant weather.

In the hours before

Local storm report, Apr 23, 1:22 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 AM EDT MON APR 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     NON-TSTM WND DMG 2 W WEST END            33.75N  84.44W
04/22/2018                   FULTON             GA   DEPT OF HIGHWAYS

            *** 1 INJ *** TREE DOWN ON I-20 JUST EAST OF MILE
            MARKER 53 BLOCKING LANES. ONE DRIVER INJURED.

&&

EVENT NUMBER FFC1800081

BAKER

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:12 AM EDTRiver Flood WarningFFCDade47 hr
Apr 23, 4:27 AM EDTRiver Flood WarningFFCForsyth, Fulton60 hr
Apr 23, 6:10 AM EDTRiver Flood WarningFFCForsyth18 hr
Apr 23, 8:14 AM EDTSpecial Weather StatementFFCLaurens, Treutlen31 min
Apr 23, 8:46 AM EDTSpecial Weather StatementFFCJohnson, Treutlen29 min
Apr 23, 9:25 AM EDTSpecial Weather StatementFFCEmanuel, Glascock, Jefferson, Johnson, Treutlen65 min
Apr 23, 1:41 PM EDTSpecial Weather StatementFFCLaurens34 min
Apr 23, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Apr 23, 2:38 PM EDTSpecial Weather StatementFFCButts37 min
Apr 23, 2:47 PM EDTSpecial Weather StatementFFCNewton28 min
Apr 23, 3:14 PM EDTSpecial Weather StatementFFCWalton31 min
Apr 23, 3:44 PM EDTSpecial Weather StatementFFCRockdale31 min
Apr 23, 3:50 PM EDTSpecial Weather StatementFFCLaurens25 min
Apr 23, 3:55 PM EDTTornado WarningFFCHenry, Rockdale21 min
Apr 23, 4:12 PM EDTSevere Thunderstorm WarningFFCDeKalb, Rockdale18 min
Apr 23, 4:17 PM EDTSevere Thunderstorm WarningFFCLaurens28 min
Apr 23, 4:19 PM EDTSpecial Weather StatementFFCMorgan26 min
Apr 23, 4:23 PM EDTSpecial Weather StatementFFCJohnson37 min
Apr 23, 4:32 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan43 min
Apr 23, 4:45 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens30 min
Apr 23, 4:51 PM EDTSpecial Weather StatementFFCTelfair24 min
Apr 23, 4:59 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox20 min
Apr 23, 5:12 PM EDTTornado WarningFFCGreene33 min
Apr 23, 5:15 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen30 min
Apr 23, 5:22 PM EDTSpecial Weather StatementFFCTelfair23 min
Apr 23, 5:33 PM EDTSpecial Weather StatementFFCBibb27 min
Apr 23, 5:40 PM EDTSpecial Weather StatementFFCGreene35 min
Apr 23, 5:45 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Apr 23, 5:50 PM EDTSpecial Weather StatementFFCMorgan25 min
Apr 23, 5:55 PM EDTSpecial Weather StatementFFCJones35 min
Apr 23, 6:15 PM EDTSevere Thunderstorm WarningFFCEmanuel45 min
Apr 23, 6:20 PM EDTSpecial Weather StatementFFCPutnam40 min
Apr 23, 6:24 PM EDTSpecial Weather StatementFFCWheeler36 min
Apr 23, 6:51 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler24 min
Apr 23, 6:59 PM EDTFlash Flood WarningFFCGreene, Jasper, Morgan, Putnam6 hr
Apr 23, 7:13 PM EDTSpecial Weather StatementFFCPutnam32 min
Apr 23, 7:15 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs45 min
Apr 23, 7:32 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs28 min
Apr 23, 7:38 PM EDTSpecial Weather StatementFFCGreene37 min

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.